well, the sudden drop of benzos from your blood triggers the initial anxiety, fight or flight, etc...but you could end up staying anxious if you don't stop worrying about every detail, but that's hard...very.AHuseman said:Thank God another Xanax withdrawal symptom...thats so relieving. Keep em comin.
lasted about 3 months for me cuz i WAS very anxious and obsessive the whole time i carried a stop watch and took my pulse a million times a day to make sure my palpitations aren't killing me. lol.AHuseman said:thanks. im not really anxious or worrying anymore, i just cant wait for it to end. ohh and like you said, that rebound anxiety from the sudden stop can or will last up to a few months?
speaking of freakin out lollasted about 3 months for me cuz i WAS very anxious and obsessive the whole time i carried a stop watch and took my pulse a million times a day to make sure my palpitations aren't killing me. lol.
if you're not anxious or worrying, you should recover much faster.
i got flashing lights, like stars type thing...i still get them if i look at anything form the corner of my eyes, but as bad as before. you got floaters too? anything you didn't get?? :wink:AHuseman said:rula, did you have floaters in your vision too? or any other visual distortions?
i'm not sure i posted that, but yea, i think my dp is definitely fading. i saw my 1st pyschiatrist ever today (woohoo! not), and he said i wasn't that bad at all (considering all the mess i just went through) and that i was actually making myself worse by coming to message boards like this one and feeding my head with mostly negative stories. well, i hope he's right, cuz i'm ready for this thing to be over. but i kinda like this place :?AHuseman said:lol yeah. that place always looked like it would make me go insane. and btw, in another post (not sure if it was you) but you say your not DP'd any more? or that it's fading?